Boundary value methods for solving transient solutions of Markovian queueing networks

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

4 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)690-700
Journal / PublicationApplied Mathematics and Computation
Issue number2
Online published7 Jan 2005
Publication statusPublished - 15 Jan 2006
Externally publishedYes


In this paper, we consider Boundary Value Methods (BVMs) for finding transient solutions of Markovian queueing networks. Algebraic Multigrid (AMG) methods with modified restriction operator are applied to solve the resulting system of linear equations. Numerical examples are given to demonstrate the efficiency of our proposed method.